Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 20, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at Jul 26, 2020, 10:04 AM CDT for Cameron County, Hidalgo County, Texas. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 26, 2020, 10:04 AM CDT (15:04 UTC)
- Expired
- Jul 26, 2020, 7:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Catastrophic
- Flood severity
- None
Counties Cameron County, TX, Hidalgo County, TX
The radar
The Brownsville radar (KBRO), 74 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 3.1 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
462
WGUS54 KBRO 261504
FFWBRO
TXC061-215-261800-
/O.NEW.KBRO.FF.W.0020.200726T1504Z-200726T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1004 AM CDT Sun Jul 26 2020
...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS
CITY STREETS NEAR HIGHWAY 83...
The National Weather Service in Brownsville has issued a
* Flash Flood Warning for...
West Central Cameron County in deep south Texas...
Southeastern Hidalgo County in deep south Texas...
* Until 100 PM CDT.
* At 1004 AM CDT, emergency management reported heavy rain across
the warned area with numerous stranded vehicles and motorist
rescues. Between 8 and 11 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Across all frontage roads and
numerous city streets near Highway 83. This is a PARTICULARLY
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p.
Solis Middle School, Scissors, Donna Public Library, Donna Police
Department, Donna City Hall, North Alamo Elementary School, Donna
High School and Austin Middle School.
Additional rainfall amounts of 2 to 3 inches are possible in the
warned area. Please stay home and off flooded roadways.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
2605 9807 2607 9808 2606 9809 2607 9813
2605 9815 2607 9818 2606 9820 2610 9829
2612 9827 2612 9830 2610 9830 2615 9834
2626 9826 2621 9786 2606 9786
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Hallman4 follow-up statements
304
WGUS74 KBRO 261659
FFSBRO
Flash Flood Statement
National Weather Service Brownsville TX
1159 AM CDT Sun Jul 26 2020
TXC061-215-261800-
/O.CON.KBRO.FF.W.0020.000000T0000Z-200726T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cameron TX-Hidalgo TX-
1159 AM CDT Sun Jul 26 2020
...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS
CITY STREETS NEAR HIGHWAY 83...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON FOR WEST CENTRAL CAMERON AND SOUTHEASTERN HIDALGO
COUNTIES...
At 1159 AM CDT, Emergency management reported heavy rain across the
warned area. Between 8 and 11 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Across all frontage roads and
numerous city streets near Highway 83. This is a PARTICULARLY
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p.
Solis Middle School, Scissors, Donna Public Library, Donna Police
Department, Donna City Hall, North Alamo Elementary School, Donna
High School and Austin Middle School.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
2605 9807 2607 9808 2606 9809 2607 9813
2605 9815 2607 9818 2606 9820 2610 9829
2612 9827 2612 9830 2610 9830 2615 9834
2626 9826 2621 9786 2606 9786
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Hallman923
WGUS54 KBRO 261723
FFWBRO
TXC061-215-262000-
/O.EXT.KBRO.FF.W.0020.000000T0000Z-200726T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
1223 PM CDT Sun Jul 26 2020
...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS
CITY STREETS NEAR HIGHWAY 83...
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
West Central Cameron County in deep south Texas...
Southeastern Hidalgo County in deep south Texas...
* Until 300 PM CDT.
* At 1223 PM CDT, emergency management reported heavy rain across
the warned area. Between 8 and 11 inches of rain have fallen.
Flash flooding is ongoing or expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Across all frontage roads and
numerous city streets near Highway 83. This is a PARTICULARLY
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p.
Solis Middle School, Scissors, Donna Public Library, Donna Police
Department, Donna City Hall, North Alamo Elementary School, Donna
High School and Austin Middle School.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
2605 9807 2607 9808 2606 9809 2607 9813
2605 9815 2607 9818 2606 9820 2610 9829
2612 9827 2612 9830 2610 9830 2615 9834
2626 9826 2621 9786 2606 9786
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Hallman698
WGUS54 KBRO 261934 RRA
FFWBRO
TXC061-215-262200-
/O.EXT.KBRO.FF.W.0020.000000T0000Z-200726T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
234 PM CDT Sun Jul 26 2020
...FLASH FLOOD EMERGENCY FOR ACROSS ALL FRONTAGE ROADS AND NUMEROUS
CITY STREETS NEAR HIGHWAY 83...
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
West Central Cameron County in deep south Texas...
Southeastern Hidalgo County in deep south Texas...
* Until 500 PM CDT.
* At 234 PM CDT, emergency management reported heavy rain across the
warned area. Between 8 and 12 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Across all frontage roads and
numerous city streets near Highway 83. This is a PARTICULARLY
DANGEROUS SITUATION. SEEK HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p.
Solis Middle School, Scissors, Donna Public Library, Donna Police
Department, Donna City Hall, North Alamo Elementary School, Donna
High School and Austin Middle School.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
2605 9807 2607 9808 2606 9809 2607 9813
2605 9815 2607 9818 2606 9820 2610 9829
2612 9827 2612 9830 2610 9830 2615 9834
2626 9826 2621 9786 2606 9786
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Hallman132
WGUS54 KBRO 262133
FFWBRO
TXC061-215-270000-
/O.EXT.KBRO.FF.W.0020.000000T0000Z-200727T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Brownsville TX
433 PM CDT Sun Jul 26 2020
The National Weather Service in Brownsville has extended the
* Flash Flood Warning for...
West Central Cameron County in deep south Texas...
Southeastern Hidalgo County in deep south Texas...
* Until 700 PM CDT.
* At 433 PM CDT, emergency management reported heavy rain across the
warned area. Between 8 and 12 inches of rain have fallen. Flash
flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Emergency management.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Pharr, Harlingen, Weslaco, San Juan, Alamo, Donna, Mercedes,
Hidalgo, Progreso, South McAllen, Sharyland, South Alamo, A.p.
Solis Middle School, Scissors, Donna Public Library, Donna Police
Department, Donna City Hall, North Alamo Elementary School, Donna
High School and Austin Middle School.
Additional rainfall amounts up to 1 inch are possible in the warned
area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Stay away or be swept away. River banks and culverts can become
unstable and unsafe.
&&
LAT...LON 2607 9803 2604 9804 2604 9807 2604 9808
2605 9807 2607 9808 2606 9809 2607 9813
2605 9815 2607 9818 2606 9820 2610 9829
2612 9827 2612 9830 2610 9830 2615 9834
2626 9826 2621 9786 2606 9786
FLASH FLOOD...OBSERVED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
HallmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 6:39 AM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jul 26, 6:39 AM CDT, 3 hours 25 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
639 AM CDT Sun Jul 26 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...Tropical Storm Hanna continues to provide a messy TAF
package today. Ceilings are generally VFR right now, but
convection is bringing heavy rain, reduced MVFR ceilings and
visibilities at times, and gusty southeasterly winds. As Hanna
continues to move off the west-southwest, rain bands will continue
to impact the Rio Grande Valley TAF sites this morning with
conditions improving east to west this afternoon, with rain
gradually diminishing and becoming more showery and winds
decreasing. With the core of Hanna off to the west, have left out
any mention of LLWS in this package. KHRL ASOS continues to be
down until further notice.
&&
.PREV DISCUSSION... /issued 426 AM CDT Sun Jul 26 2020/
..TROPICAL STORM HANNA MOVING FURTHER INLAND...
SHORT TERM (Today through Monday): Overnight, Hanna transitioned
into a Tropical Storm as it slightly weakened in the process of
moving further inland into areas of Deep South Texas and the Rio
Grand Valley. A plethora of Watches, Warnings, and Advisories
(Tropical Storm Warning, Flash Flood Watch, Coastal Flood
Advisory, High Surf Advisory) are in effect within the BRO County
Warning Forecast Area (CWFA). Hazardous conditions will continue
through the overnight hours and into Sunday morning as Hanna
continues to trek west-southwest across the region. Although
Hanna is forecast to be just across the Rio Grande River in Mexico
around sunrise today, additional showers and thunderstorms moving
inland throughout the day and into tonight will likely exacerbate
the flooding experienced already tonight within Deep South Texas
and the Rio Grande Valley. By Monday, showers will likely continue
as deep tropical moisture from Hanna lingers across the area.
LONG TERM (Monday Night through Saturday): A general elongated
500 mb trough axis will remain in place across Deep South TX and
the RGV from Monday through Wednesday. This will combine with
leftover tropical moisture from the remnants of Hanna to maintain
the convective chances during the first half of next week. 500 mb
ridging will start rebuilding over the TX Coastline and the RGV
during the latter half of the week allowing for hotter temps and
lower rain chances.
MARINE: Now through Monday...Buoy 42020 reported southeast winds
around 25 knots gusting to around 33 knots with seas of 12 feet
with a period of 9 seconds at 4 AM CDT. Dangerous marine
conditions are expected through this evening as Tropical Storm
Hanna moves further inland across Deep South Texas and into
Mexico. Although winds and seas will improve markedly for Sunday
night, a Small Craft Advisory may still be needed for the Laguna
Madre and Gulf of Mexico waters from 0 to 60 nautical miles
offshore due to remaining strong winds and rough seas.
Monday Night through Thursday: Surface ridging over the Gulf of
Mexico will maintain a general light to moderate onshore flow
pattern along the lower TX coastline next week. Some of the Gulf
swells may experience SCA swells into Monday night with
conditions improving afterwards. Some SCEC swells may linger
across the Gulf waters through Thursday.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 87 80 87 77 / 80 50 50 50
BROWNSVILLE 86 80 87 77 / 80 50 50 50
HARLINGEN 85 78 87 76 / 80 50 60 50
MCALLEN 83 78 84 77 / 90 60 70 40
RIO GRANDE CITY 84 77 88 76 / 90 60 60 40
SOUTH PADRE ISLAND 85 81 84 80 / 70 50 40 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Tropical Storm Warning for TXZ248>257-351-353.
High Rip Current Risk through Monday morning for TXZ256-257-351.
Flash Flood Watch through this evening for TXZ248>257-351-353.
Coastal Flood Advisory until 7 PM CDT this evening for TXZ256-
257-351.
High Surf Advisory until 9 AM CDT Monday for TXZ256-257-351.
GM...Tropical Storm Warning for GMZ130-132-135-150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Aviation Update...69-FarrisHazardous weather outlook, Jul 26, 5:09 AM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 509 AM CDT Sun Jul 26 2020 TXZ248>257-351-353-271015- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 509 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight A Tropical Storm Warning is currently in effect for Kenedy, Brooks, Willacy, Jim Hogg, Zapata, Starr, Hidalgo, and Cameron County. A Flash Flood Watch is in effect for all of Deep South Texas and the Rio Grande Valley until 7 PM CDT Sunday. A Coastal Flood Advisory is in effect for the coastal portions of Cameron, Willacy and Kenedy counties until 7 PM CDT Sunday. A High Surf Advisory is in effect for the coastal portions of Cameron, Willacy, and Kenedy counties until 9 AM CDT Monday. A High Rip Current Risk is in effect for the coastal portions of Cameron, Willacy and Kenedy counties until 9 AM CDT Monday. A Tornado Watch is in effect for Cameron, Willacy, Hidalgo, Brooks, and Kenedy counties through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Monday through Saturday The potential for heavy rainfall continues across deep South Texas Monday as lingering tropical moisture associated with Tropical Storm Hanna allow showers and thunderstorms to develop across the area. Isolated localized flooding is likely with these showers and storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. GMZ130-132-135-150-155-170-175-271015- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 509 AM CDT Sun Jul 26 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A Tropical Storm Warning is currently in effect for the Laguna Madre and the offshore waters of the lower Texas coast. A Tornado Watch is in effect for all of the lower Texas coastal waters through 9 AM CDT Sunday. .DAYS TWO THROUGH SEVEN...Monday through Saturday Small craft advisories will likely be needed for the offshore waters of the lower Texas coast Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS Brownsville Office while following all local, state, and CDC guidelines. Castillo
In the hours before
Local storm report, Jul 26, 5:28 AM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
528 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 AM FLOOD MISSION 26.21N 98.31W
07/26/2020 HIDALGO TX EMERGENCY MNGR
MULTIPLE STREETS FLOODED IN THE CITY OF
MISSION.
&&
MBLocal storm report, Jul 26, 5:45 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
545 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 AM NON-TSTM WND DMG 2 SE EDINBURG 26.28N 98.15W
07/26/2020 HIDALGO TX PUBLIC
A RESIDENT IN EDINBURG, TX REPORTED SMALL
UPROOTED TREES AND SHINGLES BLOWN OFF OF
ROOF NEAR NOVIS AVE.
&&Local storm report, Jul 26, 5:50 AM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
550 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD MISSION 26.21N 98.31W
07/26/2020 HIDALGO TX EMERGENCY MNGR
NUMEROUS WATER RESCUES IN SEVERAL AREAS
WITHIN THE CITY OF MISSION.
&&
MBLocal storm report, Jul 26, 7:08 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
708 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 AM FLASH FLOOD MISSION 26.21N 98.32W
07/26/2020 HIDALGO TX PUBLIC
REPORT OF 12 INCHES OF WATER FLOWING ACROSS SHARY ROAD
NEAR GRIFFIN PARK BLVD IN MISSION
&&
EVENT NUMBER BRO2000037
SCHROEDERLocal storm report, Jul 26, 7:17 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 AM TORNADO 3 ESE BROWNSVILLE 25.91N 97.43W
07/26/2020 CAMERON TX OTHER FEDERAL
AIRPORT MANAGER REPORTS DAMAGE ON THE
WESTERN SIDE OF BROWNSVILLE SOUTH PADRE
ISLAND INTERNATIONAL AIRPORT. AIRCRAFT WAS
MOVED, WINDOWS BLOWN OUT OF BUILDING(S) AND
DAMAGE TO PERIMETER FENCE. TIME ESTIMATED.
&&
MBLocal storm report, Jul 26, 8:53 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
853 AM CDT SUN JUL 26 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM FLASH FLOOD 2 SE EDINBURG 26.28N 98.15W
07/26/2020 HIDALGO TX PUBLIC
WATER ENTERING HOMES ON THE SOUTHEAST SIDE OF EDINBURG.
EVENT TIME BASED ON TIME THE REPORT WAS RECEIVED.
&&
BMEJIAThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 25, 8:13 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Kenedy, Willacy | 14 hr |
| Jul 25, 8:56 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 89 min |
| Jul 25, 9:32 PM CDT | Special Marine Warning | BRO | 88 min | |
| Jul 25, 10:00 PM CDT | Special Marine Warning | BRO | 45 min | |
| Jul 25, 10:03 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 25, 10:08 PM CDT | Special Marine Warning | BRO | 37 min | |
| Jul 25, 10:50 PM CDT | Special Marine Warning | BRO | 55 min | |
| Jul 25, 11:26 PM CDT | Areal Flood Advisory | BRO | Kenedy, Willacy | 110 min |
| Jul 25, 11:34 PM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| Jul 25, 11:34 PM CDT | Special Marine Warning | BRO | 56 min | |
| Jul 26, 12:10 AM CDT | Special Marine Warning | BRO | 65 min | |
| Jul 26, 12:30 AM CDT | Flash Flood Warning | BRO | Hidalgo | 5 hr |
| Jul 26, 12:48 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Willacy | 3 hr |
| Jul 26, 1:07 AM CDT | Areal Flood Advisory | BRO | Cameron | 113 min |
| Jul 26, 1:31 AM CDT | Special Marine Warning | BRO | 44 min | |
| Jul 26, 1:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Jul 26, 2:14 AM CDT | Flash Flood Warning | BRO | Cameron | 8 hr |
| Jul 26, 2:21 AM CDT | Special Marine Warning | BRO | 54 min | |
| Jul 26, 2:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 2:34 AM CDT | Areal Flood Advisory | BRO | Cameron | 40 min |
| Jul 26, 3:13 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 7 hr |
| Jul 26, 3:24 AM CDT | Flash Flood Warning | BRO | Cameron, Kenedy, Willacy | 7 hr |
| Jul 26, 3:27 AM CDT | Tornado Warning | BRO | Cameron | 33 min |
| Jul 26, 4:00 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 30 min |
| Jul 26, 4:07 AM CDT | Tornado Warning | BRO | Cameron, Willacy | 23 min |
| Jul 26, 4:17 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 6 hr |
| Jul 26, 4:30 AM CDT | Special Marine Warning | BRO | 90 min | |
| Jul 26, 5:19 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 82 min |
| Jul 26, 5:39 AM CDT | Areal Flood Advisory | BRO | Kenedy | 111 min |
| Jul 26, 5:48 AM CDT | Flash Flood Warning | BRO | Hidalgo | 13 hr |
| Jul 26, 6:00 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 5 hr |
| Jul 26, 6:32 AM CDT | Special Marine Warning | BRO | 58 min | |
| Jul 26, 6:41 AM CDT | Flash Flood Warning | BRO | Hidalgo | 4 hr |
| Jul 26, 8:34 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy, Starr, Willacy | 3 hr |
| Jul 26, 9:02 AM CDT | Tornado Warning | BRO | Hidalgo | 13 min |
| Jul 26, 10:14 AM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo, Willacy | 6 hr |
| Jul 26, 10:33 AM CDT | Small Craft Advisory | BRO | 18 hr | |
| Jul 26, 10:44 AM CDT | Flash Flood Warning | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 11:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 3 hr |
| Jul 26, 11:25 AM CDT | Tornado Warning | BRO | Hidalgo | 11 min |
| Jul 26, 11:42 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy | 4 hr |
| Jul 26, 11:52 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| Jul 26, 11:57 AM CDT | Special Weather Statement | BRO | Cameron | 48 min |
| Jul 26, 12:30 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 45 min |
| Jul 26, 12:33 PM CDT | Special Marine Warning | BRO | 42 min | |
| Jul 26, 12:47 PM CDT | Tornado Warning | BRO | Brooks, Kenedy | 28 min |
| Jul 26, 1:04 PM CDT | Tornado Warning | BRO | Brooks | 26 min |
| Jul 26, 1:17 PM CDT | Special Weather Statement | BRO | Brooks | 28 min |
| Jul 26, 1:34 PM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| Jul 26, 1:36 PM CDT | Areal Flood Advisory | BRO | Hidalgo, Jim Hogg, Starr | 4 hr |
| Jul 26, 2:16 PM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 9 hr |
| Jul 26, 2:23 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 7 hr |
| Jul 26, 2:39 PM CDT | Areal Flood Advisory | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Starr, Willacy | 4 hr |
| Jul 26, 2:42 PM CDT | Special Weather Statement | BRO | Starr | 48 min |
| Jul 26, 5:38 PM CDT | Flash Flood Warning | BRO | Hidalgo, Jim Hogg, Starr | 5 hr |
| Jul 26, 5:59 PM CDT | Areal Flood Advisory | BRO | Jim Hogg, Zapata | 96 min |
| Jul 26, 6:58 PM CDT | Flash Flood Warning | BRO | Cameron, Hidalgo | 5 hr |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.